# SDR ASOA201802275063

- Difficulty date: February 27, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 30,454 hours, 22,100 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 295
- Part time: 30,454 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 295 FRAME IS CORRODED BETWEEN STRINGERS 25R AND 24L ON FWD AND AFT SIDE OF FRAME WEB.    REPAIRED THE FRAME IAW REO 670-53-21-799, REV A,  EC/TC 670-53-21-799,  REO 670-53-21-1494, REV, AND  EC/TC 670-53-21-1494.
